# SDR COMA0560118

- Difficulty date: February 4, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 25,167 hours, 23,788 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5130 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  C/W EXTENSION AND RETRACTION CHECKS, NO DEFECTS FOUND.
